CAPSTONE PHARMACOLOG Y 2 test 2026 PASS Complete And Study material 10pages LEARNEXAMS

EXAMS AND CERTIFICATIONS
Loading...

Loading secure study material viewer...

Page 0 of 0

Document Text

1. A nurse is caring for a client who reports using the herbal medication garlic along with

prescribed warfarin. The nurse should identify that which of the following is a potential adverse

effect of taking both of these products concurrently?

• Altered renal perfusion

• Elevated blood pressure

• Increased ecchymosis- The nurse should identify that ecchymosis occurs when there is

bleeding under the skin. Additionally, the nurse should recognize that, garlic has

antiplatelets effects that can result in bleeding. When taken concurrently with an

anticoagulant, such as warfarin, there is an increased risk for bleeding.

2. A nurse is providing teaching t a client who is starting to take aspirin. The nurse should

instruct the client to monitor for which of the following findings as an adverse effect of this

medication?

• Black, tarry stools- A client who takes aspirin can have an increased risk for bleeding

because aspirin suppresses platelet aggregation. The nurse should instruct the client to

monitor for and report indications of bleeding, such as bruising, petechiae, and blood in

stools or urine.

• Nystagmus

• Dry mouth

3. A nurse is caring for a client who has an infection and is starting to take gentamicin. Which of

Download Study Material

Buy This Material

$35.00 One-time purchase
Buy Now
  • Full access to this material
  • Download anytime
  • No expiration

Study Material Information

Category: EXAMS AND CERTIFICATIONS
Description:

CAPSTONE PHARMACOLOG Y 2 test 2026 PASS Complete And Study material 10pages LEARNEXAMS

Get this material $35.00